MathSciNet Relay Station
MathSciNet bibliographic data
MR236945 (38 #5238) 57.30
Tollefson, Jeffrey L. $3$-manifolds fibering over $S\sp{1}$ with nonunique connected fiber. Proc. Amer. Math. Soc. 21 1969 79–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement